View Full Version : Vyvanse Emotional crash? HELP need experiences


Jill22089
11-05-16, 02:53 PM
i get SUPER emotional when it wears off. like i can be matture and control my emotions on the meds but as soon as it wears off im like an immature baby except worse then i normally take things..basically before the med i was bad at dealing with emotions, impatient, immature, get upset easily then the medication controlled that. i was able to talk things out matturely instead of being an emotional:confused: wreck and so on. at the crash my emotional problems are twice as bad as my normal self. please tell me someone knows what im talking about.

sarahsweets
11-06-16, 08:39 AM
I experienced this with vyvanse and ritalin. I take dex and adderall now and havent had those issues.

Little Missy
11-06-16, 09:28 AM
I experienced this with vyvanse and ritalin. I take dex and adderall now and havent had those issues.

No wonder I was always crying hysterically at college on Ritalin until I switched to Dex. I never even thought of that until recently.

Make the switch Jill, or ask for an Adderall or Dex booster perhaps.

Jill22089
11-07-16, 10:23 AM
ok they r adding an adderall ir booster. thanks guys